# SDR 08FDEA04861

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960214
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 970 TO 1030 LBL 45.  FOUND CORROSION OUT OF LIMITS.  CUT OUT DAMAGED AREA FROM BS 960 TO 1060 DIMS 101".  FABRICATED SEAT TRACK USING BAC1590-792 7178T65 PO NR 9006020.  INSTALLED REPAIR PARTS IAW SRM 53-10-5.
